# SDR USAA2012120400018

- Difficulty date: November 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: 2213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON 2 POINTS OF INTERNAL AREA OF LEFT WING OUTBOARD FLAP AT RIB 14A.  REPLACED LEFT WING OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001-A.
